ROHIT DEO

rdeo(at)stern(dot)nyu(dot)edu
K-MEC 8-57
44 West Fourth St
New York, NY 10012
Phone: (212) 998-0469
Fax: (212) 995-4003


Short Bio

Dr. Deo is a Professor of Statistics at the Stern School of Business, New York University. He received his B.Sc. and M.Sc. degrees in 1988 and 1990 respectively from the University of Poona, India. He was awarded a Ph.D. in Statistics by Iowa State University in 1995 and has been a member of the Stern faculty since then. Dr. Deo's research interests are in the areas of time series and econometrics. He is an Associate Editor of The American Statistician and a past Associate Editor of the Journal of the American Statistical Association and of the Journal of Business and Economic Statistics.

Representative Publications

“Weighted least squares approximate restricted likelihood estimation for vector autoregressive processes” (with W. Chen). Biometrika, 97, (2010)

Bias Reduction and Likelihood Based Almost-Exactly Sized Hypothesis Testing in Predictive Regressions using the Restricted Likelihood (with W. Chen) Econometric Theory (2009)

The Restricted Likelihood Ratio Test at the Boundary in Autoregressive Series (with W. Chen) Journal of Time Series Analysis (2009)

“Conditions for the Propagation of Memory Parameter from Durations to Counts and Realized Volatility” (with C. Hurvich, P. Soulier and Y. Wang) Econometric Theory, Vol. 25, No. 3, (2009)

“The variance ratio statistic at large horizons” (with W. Chen). Econometric Theory , Vol. 22, No. 2, (2006)

“Forecasting realized volatility using a long memory stochastic volatility model: Estimation, prediction and seasonal adjustment” (with C. Hurvich and Y. Lu). Journal of Econometrics , Vol. 131, (2006)

“Power transformations to induce normality and their applications” (with W. Chen). Journal of the Royal Statistical Society B, Vol. 66, (2004)

“On the log periodogram regression estimator of the memory parameter in long memory stochastic volatility models” (with C. Hurvich) Econometric Theory, Vol. 17, (2001)

“Spectral tests of the martingale hypothesis under conditional heteroscedasticity” Journal of Econometrics, Vol. 99, No. 2 (2000)

“On estimation and testing goodness-of-fit for m-dependent stable sequences ” Journal of Econometrics, Vol. 99, No. 2 (2000)

“The mean squared error of Geweke and Porter-Hudak's estimator of the memory parameter of a long memory time series” (with C. Hurvich and J. Brodsky). Journal of Time Series Analysis, Vol. 19, No. 1 (1998)